Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characteristic exponents and some applications to differential equations


Authors: F. S. De Blasi and M. A. Boudourides
Journal: Proc. Amer. Math. Soc. 86 (1982), 464-470
MSC: Primary 34D05; Secondary 34G20
DOI: https://doi.org/10.1090/S0002-9939-1982-0671217-5
MathSciNet review: 671217
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the Lozinskii logarithmic norm is introduced and some applications to stability of differential equations are given.


References [Enhancements On Off] (What's this?)

  • [1] F. Brauer, Perturbations of nonlinear systems of nonlinear equations, J. Math. Anal. Appl. 14 (1966), 198-206. MR 0192132 (33:359)
  • [2] S. N. Busenberg and L. K. Jaderberg, Decay characteristics for differential equations without linear terms, J. Differential Equations 18 (1975), 87-102. MR 0367383 (51:3625)
  • [3] W. A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, Mass., 1965. MR 0190463 (32:7875)
  • [4] G. Dahlquist, Stability and error bounds in the numerical integration of ordinary differential equations, Kungl. Tekn. Högsk. Handl. Stockholm, No. 130 (1959). MR 0102921 (21:1706)
  • [5] Ju. L. Daleckii and M. G. Krein, Stability of solutions of differential equations in Banach spaces, Math. Mono., No. 43, Amer. Math. Soc., Providence, R.I., 1974. MR 0352639 (50:5126)
  • [6] M. Furi and A. Vignoli, Spectrum for nonlinear maps and bifurcation in the non-differentiable case, Ann. Mat. Pura Appl. (4) 113 (1977), 265-285. MR 0493558 (58:12552)
  • [7] V. Lakshmikantham and S. Leela, Differential and integral inequalities, theory and applications, Vol. I, Academic Press, New York, 1969.
  • [8] S. M. Lozinskii, Error estimates for numerical integration of ordinary differential equations. I, Izv. Vysš. Učebn. Zaved. Matem., No. 5, (6) (1958), 52-90. (Russian)
  • [9] R. H. Martin, Jr., A bound for solutions of Volterra-Stieltjes integral equations, Proc. Amer. Math. Soc. 23 (1969), 506-512. MR 0247394 (40:662)
  • [10] -, Bounds for solutions of a class of nonlinear differential equations, J. Differential Equations 8 (1970), 416-430. MR 0284650 (44:1874)
  • [11] T. Wazewski, Sur la limitation des intégrales des systèmes d'équations differentielles linéaires ordinaires, Studia Math. 10 (1948), 185-213. MR 0025651 (10:40h)
  • [12] A. Wintner, Asymptotic integration constants, Amer. J. Math. 68 (1946), 553-559. MR 0018310 (8:272f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D05, 34G20

Retrieve articles in all journals with MSC: 34D05, 34G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671217-5
Keywords: Characteristic exponents, logarithmic norm, differential equations, stability
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society